# SDR SWI2024F00021

- Difficulty date: November 18, 2023
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 48,624 hours, 31,916 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 338-347
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD2 FS338.00 - FS347.25 IS CORRODED   (C-CHECK RO 1/24/2024)   REPLACED PAX DOOR INTERCOSTAL DD2 AT FS338.00 - FS347.25. REF CRJ-700 SRM 51-42-06-001-001-A01 REV 38 DATE JUL 25/2020 AND DRAWING 601R31702 REV N. OPERATIONAL AND LEAK CHECKS GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY AND FORM M-337.
